Volume 18, 2014
|Page(s)||171 - 184|
|Published online||27 March 2014|
On the time constant in a dependent first passage percolation model
Universitéde Lorraine, Institut Élie Cartan de Lorraine, UMR 7502, 54506
Revised: 7 December 2012
We pursue the study of a random coloring first passage percolation model introduced by Fontes and Newman. We prove that the asymptotic shape of this first passage percolation model continuously depends on the law of the coloring. The proof uses several couplings, particularly with greedy lattice animals.
Mathematics Subject Classification: 60K35 / 82B43
Key words: First passage percolation / percolation / time constant / random coloring
© EDP Sciences, SMAI, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.